MAUDE Adverse Event Report: EXACTECH, INC. ACTIVITE TRLNT PS INSRT SIZE 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER + ADD

EXACTECH, INC. ACTIVITE TRLNT PS INSRT SIZE 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER + ADD
Catalog Number 02-024-35-4009
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-020-11-0240 - truliant ps cem fem ps cem left sz 4: a972997.02-022-45-4040 - truliant tib fit tray cem sz 4f/4t: a543337.02-023-02-0035 - activite trlnt 3 peg pat 35mm: b424899.02-029-90-4300 - sterile packed short headed pin: b379348.203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7: 079471.521-78-23 - threaded pin size 2.3 collared 2pk: b386367.521-78-31 - threaded pin size 2.6 collarless 2pk: b378986.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the left side.Subsequently, the patient experienced instability.As a result, the surgeon did a poly swap and increased the poly thickness to a 4x11mm ps poly.Patient was last known to be in stable condition following the event.No further information available.

Brand Name
ACTIVITE TRLNT PS INSRT SIZE 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER + ADD
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24130000
Report Number1038671-2026-00061
Device Sequence Number5455831
Product Code OIY
UDI-Device Identifier10885862597168
UDI-Public10885862597168
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K223252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-024-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/21/2026
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale